# SDR VNAA2025030411101

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N603NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15464
- Aircraft time: 12,784 hours, 11,130 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: 118406108
- Condition: Failed
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT DISPLAY FAN- IN NORMAL POS- LOUD FAN SOUND + ELECTRICAL BURNING SMELL. NO QRC, NO QRH - CHANGE TO Â€ŒFLT. ALTÂ€? SMELL WENT AWAY A/C ELECTRICAL-NORMAL. ON GROUND - DISPLAY CONTINUED IN DESCRIPTION. / REMOVED AND REPLACED #1 DISPLAY COOLING FAN IAW CRJ900 AMM 21-24-12-000/400-801-A01.  OPS CHECK GOOD.
